# SDR 0400859874

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 58,514 hours, 54,529 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION FOR LANDING AT BUF, THE AIRCRAFT ROLLED WITH BOTH THE SLAT DISAGREEMENT AND SLAT EXTEND LIGHTS ILLUMINATED. COMPLIED WITH COM PROCEDURES AND FIRST OFFICER WENT BACK TO VISUALLY CHECK THAT BOTH SLATS WERE EXTENDED PRIOR TO LANDING. THE SLAT DISAGREEMENT LIGHT EXTINGUISHED AND THE FLIGHT EXECUTED A NORMAL APPROACH AND LANDING. MAINTENANCE AT BUF COULD NOT DUPLICATE ANY DISCREPANCIES IN THE SLAT SYSTEM BUT DID REPLACE THE LT WING SLAT EXTEND SWITCH AS A PRECAUTION. THE AIRCRAFT RETURNED TO SERVICE.
